# SDR SWAA115046

- Difficulty date: July 13, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 14,242 hours, 8,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701101
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC CHECK, RT EMERGENCY EXIT LIGHT BATTERY PACKS FAILED CAPACITY CHECK.  REMOVED AND REPLACED BATTERY PER MM.
